Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

PCOS, taking clomid, delayed period, HPT negative. Pregnant?

im 30 with pcos , im taking clomid again after losing 2 stone a few months ago , i started taking day 2 off my 33 day cycle im now 8 days late with 2 negative hpt , could i still be pregnant or is it my mind playing tricks , im very moody and feel really down , i have tryed clomid before a few years ago but did not ovulate at all but i did bleed after , is it just to early or does this happen alot x thank you
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
you better go for blood test for pregnancy,
as it can detect low levels of HCG also it will give accurate result,
if test comes positive you can follow with regular check ups,
if test comes negative you go for ultrasound once,
that can detect any problem in internal pelvic organs according to that treatment can be taken.
with your doctor's advice you can take tablets for withdrawal bleeding in case of negative pregnancy test,
don't worry most of the problems causing infertility are treatable.
take care.
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor